# SDR ASOA2015050412743

- Difficulty date: April 26, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 34,827 hours, 31,378 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INDICATIONS NOTED AT 621 REAR PRESSURE BULKHEAD FWD FACE AT BL 0.0, WL 110 APPROXIMATELY 1.350" IN LENGTH VERTICALLY AND 90 PERCENT FULL SCREEN HEIGHT INDICATION AND WL 108 APPROXIMATELY .250 IN LENGTH VERTICALLY AT 20 PERCENT FULL SCREEN HEIGHT. FAILING NDT.   CUT OUT DAMAGED PORTION OF WEB IAW NOTE 1 OF REO 601R-53-61-1285.  CUT UPPER STRAP ON FS 621.00 IAW SHEET 12, VIEW C OF REO 601R-53-61-1285.  MANUFACTURED ALL REPAIR PARTS TO FIT SURROUNDING STRUCTURE IAW REO:601R-53-61-1285, REF NOTE 5, NOTES 3 THRU 9 COMPLIED WITH, NOTE 2 NOT APPLICABLE.
